ON T-NONCOSINGULAR MODULES


Tutuncu D. , Tribak R.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.80, no.3, pp.462-471, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1017/s0004972709000409
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.462-471

Abstract

In this paper we introduce T-noncosingular modules. Rings for which all right modules are T-noncosingular are shown to be precisely those for which every simple right module is injective. Moreover, for any ring R we show that the right R-module R is T-noncosingular precisely when R has zero Jacobson radical. We also study the T-noncosingular condition in association with (strongly) FI-lifting modules.